MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00042737-200211000-00019

Медицинская библиотека · European journal of gastroenterology & hepatology · 2002

Vanishing bile duct syndrome associated with elevated pancreatic enzymes after short-term administration of amoxicillin.

Schwarze Carolynne, Schmitz Volker, Fischer Hans Peter, Sauerbruch Tilman, Spengler Ulrich

Клинический случайСтатьяПеревод в очереди

Аннотация

Amoxicillin is a widely used antibiotic, rarely being considered a cause of hepatic injury. We report the case of a 45-year-old woman who developed a vanishing bile duct syndrome 8 weeks after initiation of amoxicillin therapy. Liver biopsy showed destruction and loss of preformed bile ducts together with an inflammatory infiltrate involving eosinophilic leucocytes. Cholestasis was progressive despite prednisolone treatment and was accompanied by elevation of pancreatic enzymes. The patient died after 18 months from progressive liver failure. This case illustrates that amoxicillin alone can be a cause of progressive and ultimately fatal vanishing bile duct syndrome.

Для цитирования: Schwarze Carolynne, Schmitz Volker, Fischer Hans Peter, Sauerbruch Tilman, Spengler Ulrich. Vanishing bile duct syndrome associated with elevated pancreatic enzymes after short-term administration of amoxicillin.. European journal of gastroenterology & hepatology. 2002. DOI: 10.1097/00042737-200211000-00019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.